MathSciNet Relay Station
MathSciNet bibliographic data
MR2794631 53C44 (32Q15 32W20 53C55)
Fang, Hao; Lai, Mijia; Ma, Xinan On a class of fully nonlinear flows in Kähler geometry. J. Reine Angew. Math. 653 (2011), 189–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement